IDEAS home Printed from https://ideas.repec.org/d/g/smunisg.html
 

Publications

by alumni of

Singapore Management University
Singapore, Singapore

These are publications listed in RePEc written by alumni of the above institution who are registered with the RePEc Author Service and listed in the RePEc Genealogy. List of alumni. For a list of publications by current members of the department, see here. Register yourself.

This page is updated in the first days of each month.


| Working papers | Journal articles |

Working papers

2011

  1. Xiaohu Wang & Jun Yu, 2011. "Double Asymptotics for an Explosive Continuous Time Model," Working Papers 16-2011, Singapore Management University, School of Economics.
  2. Xiaohu Wang & Peter C.B. Phillips & Jun Yu, 2011. "Bias in Estimating Multivariate and Univariate Diffusions," Cowles Foundation Discussion Papers 1778, Cowles Foundation for Research in Economics, Yale University.

Journal articles

2011

  1. Wang, Xiaohu & Phillips, Peter C.B. & Yu, Jun, 2011. "Bias in estimating multivariate and univariate diffusions," Journal of Econometrics, Elsevier, vol. 161(2), pages 228-245, April.

IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.